# SDR HALA2016021800051

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 52,101 hours, 9,537 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH LEFT AUTOPILOT IN COMMAND, AUTOPILOT EICAS MESSAGE ILLUMINATED.  RACKED LT SAM. GROUND OPS CHECK OK, IAW FIM 22-04, TASK 811. ACCOMPLISHED LAMP MCDP TEST 40.  TEST PASS WITH NO FAULTS.
